Skip to Main content Skip to Navigation
Journal articles

Stability results for second-order evolution equations with switching time-delay

Abstract : We consider second-order evolution equations in an abstract setting with intermittently delayed/not-delayed damping. We give sufficient conditions for asymptotic and exponential stability, improving and generalizing our previous results from Nicaise and Pignotti (Adv Differ Equ 17:879-902, 2012). In particular, under suitable conditions, we can consider unbounded damping operators. Some concrete examples are finally presented.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03166065
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Tuesday, July 5, 2022 - 5:23:05 PM
Last modification on : Tuesday, August 2, 2022 - 3:12:45 AM

File

1308.5100.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Serge Nicaise, Cristina Pignotti. Stability results for second-order evolution equations with switching time-delay. Journal of Dynamics and Differential Equations, Springer Verlag, 2014, 26 (3), pp.781-803. ⟨10.1007/s10884-014-9382-1⟩. ⟨hal-03166065⟩

Share

Metrics

Record views

7

Files downloads

0